Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the homology of associative algebras


Author: David J. Anick
Journal: Trans. Amer. Math. Soc. 296 (1986), 641-659
MSC: Primary 16A62; Secondary 13D03, 55S10
MathSciNet review: 846601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new free resolution for $ k$ as an $ G$-module, where $ G$ is an associative augmented algebra over a field $ k$. The resolution reflects the combinatorial properties of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A62, 13D03, 55S10

Retrieve articles in all journals with MSC: 16A62, 13D03, 55S10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0846601-5
PII: S 0002-9947(1986)0846601-5
Article copyright: © Copyright 1986 American Mathematical Society